# SDR AALA2019061849006

- Difficulty date: June 13, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 54,635 hours, 31,850 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu Bay
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: G, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED SAME ODOR THROUGHTOUT THE CABIN AND FOLLOWED QRC PROCEDURE INCLUDING DONNING O2 MASK. FLIGHT RETURNED TO EWR DUE TO ODOR IN COCKPIT RIGHT AFTER TAKEOFF. MAINTENANCE PERFORMED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING, WORKCARD 26L00021001, FOUND ODOR COMING FROM APU. MAINTENANCE ALSO PERFORMED JOBCARD 26L00021002 AND 26L0021004 AND CLEANED APU COMPARTMENT AS REQUIRED. NO ODOR NOTED.
